# SDR UALA2011031801305

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Condition: Improper Part
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR AT FLOOR FITTING, 2 EA MOST INBOARD BOLTS HAVE PLAIN NUTS AND SHOULD BE SELF-LOCKING NUTS.  REMOVED & REPLACED NUTS PER SRM, NO ADJUSTMENTS WERE MADE, ON NON ROUTINE 42590.
